... stomach pain and headaches. Could lunesta be the cause?
Hey there confused,lets see if I can help you some.First Anxiety,in itself can cause stomach pain and distress,also headaches.Lunesta is not a narcotic sleep aid so I am thinking there is something else that may be causing your anxiety,first of all why are you taking a sleep med.What is causing you not to be able to sleep? Insomnia is high on the anxiety meter.Insomnia can cause so many other problems as well,stomach problems and headaches as well. Do,you sleep well on the Lunesta? Are you stressed out about work,family,money or some underlying condition your not comfortable talking about? I would rather see you take Zoldipem/ Ambien rather than lunesta,Lunesta just is not a very effective drug for most people who suffer with sleep issues.Also a good med.for your stomach is called omperazole(prescripton previcid),I have been taking it for a long time and have not even had heart burn in years. Of course there are many OTC headache meds.but I found good old aspirin to work the best,please stay away from anything made by Tylenol,this drug contains acetaminophen,and has many bad side effects,which just about every day now they are finding out about. Please try and get plenty of exercise,this is the best form of stress buster,try doing alot of walking.Even if you dont want to.What I am thinking here for you is,if you get rid of the anxiety or stress you will sleep much better,so try and discover what is causing the anxiety,then use stress control techniques which you can find by doing a google search for example.One more thing,are you making sure when you take your meds that you are drinking at least 8 ounces of water,or eating something with the meds? This is vital,as some people think it is ok just to pop the pills and swallow without water or food,this is dangerous,because it can cause bleeding in the stomach lining,especially aspirin,so make sure you are doing this..Hope you start to feel better..James Boles
- Lunesta Information for Consumers
- Lunesta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lunesta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2009 • 1 answer
Posted 17 Nov 2009 • 3 answers
Posted 1 Dec 2011 • 1 answer
Posted 1 Apr 2016 • 1 answer
Insomnia - I take 300mg of gabapentin and 3 mg of lunesta at bedtime and I'm lucky if I get 4 hours?
Posted 25 Sep 2016 • 1 answer